# SDR CA040224004

- Difficulty date: February 17, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,821 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bearing
- Part number: 3011587
- Condition: Loose
- Location: Fcu Rod End
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, THE ROD ENDS WERE FOUND TO BE BADLY WORN ON THE ROD FROM THE START CONTROL TO FUEL CONTROL UNIT.
